Alert archive / Colorado / Flash Flood Warnings in 2013
Flash Flood Warning 6, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this flash flood warning at Jul 13, 2013, 7:11 PM MDT for Lincoln County, Colorado. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 13, 2013, 7:11 PM MDT (01:11 UTC)
- Expired
- Jul 13, 2013, 10:00 PM MDT
- In force
- 3 hr
- Issued by
- NWS Denver/Boulder, CO
- Area
- Storm-based polygon
- Flood severity
- None
County Lincoln County, CO
The radar
The Pueblo radar (KPUX), 111 km from the middle of the area, began a volume at 01:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 1.2 hours before the alert went out and 317 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 761 J/kg
- Mixed-layer CIN
- -53 J/kg
- Mixed-layer LCL
- 2892 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 1 m²/s²
- 0-3 km storm-relative helicity
- 55 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.5
The text
As transmitted, in the capitals the NWS used until 2016.
422
WGUS55 KBOU 140111
FFWBOU
COC073-140400-
/O.NEW.KBOU.FF.W.0006.130714T0111Z-130714T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE DENVER CO
711 PM MDT SAT JUL 13 2013
THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHERN LINCOLN COUNTY IN EAST CENTRAL COLORADO...
* UNTIL 1000 PM MDT
* AT 706 PM MDT...LOCAL LAW ENFORCEMENT REPORTED FLASH FLOODING IS
OCCURRING 5 MILES NORTH OF HUGO. DOPPLER RADAR ESTIMATED 2 TO 3
INCHES OF RAINFALL HAD FALLEN. FLASH FLOODING IS ALREADY OCCURRING
ACROSS COUNTY ROAD 109 AND COUNTY ROAD 33. WATER WAS RUNNING
ACROSS THE ROADWAY AND WAS 1 TO 2 FEET IN DEPTH. COUNTY ROAD
2W...ABOUT 14 MILES SOUTH-SOUTHEAST OF LIMON...HAD 6 INCHES OF
WATER RUNNING ACROSS THE ROAD.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
HUGO...ARRIBA AND GENOA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT CROSS FLOODED ROADWAYS...TURN AROUND AND DONT DROWN. MOVE TO
HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
&&
LAT...LON 3946 10321 3909 10321 3904 10356 3910 10371
3924 10361 3947 10349
$$
COOPER1 follow-up statement
092
WGUS75 KBOU 140243
FFSBOU
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
843 PM MDT SAT JUL 13 2013
COC073-140400-
/O.CON.KBOU.FF.W.0006.000000T0000Z-130714T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LINCOLN CO-
843 PM MDT SAT JUL 13 2013
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1000 PM MDT FOR
NORTHERN LINCOLN COUNTY...
AT 840 PM MDT...LOCAL LAW ENFORCEMENT REPORTED FLASH FLOODING
CONTINUING IN RURAL AREAS AROUND HUGO. DOPPLER RADAR ESTIMATES THAT
BETWEEN 2 AND 4 INCHES OF RAIN FELL EARLIER THIS EVENING IN AREAS
WEST AND NORTH OF HUGO...WITH THE HEAVIEST RAIN ABOUT 5 MILES NORTH
OF HUGO. FLOOD WATERS ARE EXPECTED TO RECEDE OVER THE NEXT HOUR OR
TWO...BUT DRIVERS IN THESE AREAS OVERNIGHT SHOULD REMAIN ALERT FOR
ROAD EROSION OR AREAS OF STANDING WATER.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
HUGO...ARRIBA AND GENOA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FLOODING OF SMALL CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS
FARMLAND AND LOW LYING SPOTS WILL CONTINUE FOR ANOTHER HOUR OR TWO.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3946 10321 3909 10321 3904 10356 3910 10371
3924 10361 3947 10349
$$
GIMMESTADWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this flash flood warning went out at Jul 13, 3:06 PM MDT, 4 hours 5 minutes earlier.
Area forecast discussion, Jul 13, 3:06 PM MDT, 4 hours 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER/BOULDER CO 306 PM MDT SAT JUL 13 2013 .SHORT TERM...CONVECTION HAS COMMENCED OVER THE MOUNTAINS... FOOTHILLS AND PALMER RIDGE. STORMS STARTED LATER THIS AFTERNOON THAN YESTERDAY...BUT THE CELLS SEEM A BIT STRONGER INITIALLY. CELLS ARE MOVING 15 TO 20 MPH IN THE MOUNTAINS AND FOOTHILLS... BUT SLOWER OVER THE PALMER RIDGE. CURRENT PRECIPITABLE WATER VALUES ACROSS THE AREA ARE ALL AROUND 1.20 INCH. DEW POINTS RANGE FROM THE LOWER 60S F TO THE UPPER 40S F. MODELS SHOW THE UPPER RIDGE CENTER OVER THE SOUTHWESTERN CORNER OF KANSAS NOW TO PUSH WESTWARD THROUGH SUNDAY AS AN UPPER CLOSED LOW PUSHES WESTWARD INTO CENTRAL OKLAHOMA BY 00Z SUNDAY LATE AFTERNOON. THERE IS WEAK UPWARD QG VERTICAL VELOCITY PROGGED FOR THE CWA TONIGHT AND SUNDAY. THE LOW LEVEL PRESSURE AND WIND FIELDS SHOW A SURFACE CYCLONE IN PLACE OVER SOUTHWESTERN KANSAS AT 12Z SUNDAY MORNING. THE BOUNDARY LAYER FLOW IS FAIRLY DECENT NORTH-NORTHEASTERLY UPSLOPE BY MID MORNING FOR ALL THE CWA. DECENT NORTHEASTERLIES ARE PROGGED SUNDAY AFTERNOON. MOISTURE IS PLENTIFUL TONIGHT AND SUNDAY. PRECIPITABLE WATER VALUES ARE MOSTLY OVER 1.00 INCH OVER THE PLAINS AND LOWER FOOTHILLS. DEW POINT PROGGS SHOW LOWER 50S F TO MID 60S F VALUES TONIGHT AND SUNDAY. THERE IS PRETTY DECENT CAPE PROGGED THIS EVENING OVER THE CWA...WITH VALUES ABOVE 2000 J/KG OVER THE PLAINS. THE CAPE IS A BIT LOWER ON SUNDAY...BUT IT WILL BE COOLER AS WELL. THE QPF FIELDS HAVE PLENTY OF MEASURABLE RAINFALL THIS EVENING AND AGAIN SUNDAY AFTERNOON. THE GFS IS LOADED. FOR POPS WILL GO WITH 30-60%S THIS EVENING...DECREASING TO 10-20%S OVERNIGHT INTO SUNDAY MORNING. WILL GO WITH SIMILAR POPS SUNDAY AFTERNOON...MAYBE A TAD HIGHER. HEAVY RAIN WILL BE THE MAIN ISSUE AGAIN THIS EVENING AND SUNDAY AFTERNOON. FOR TEMPERATURES ...SUNDAY'S HIGHS ARE ABOUT 4 C COOLER THAN TODAY'S HIGHS. .LONG TERM...MAIN CONCERN WILL FOCUS ON HEAVY RAIN THREAT THROUGH MUCH OF SUNDAY EVENING. EASTERLY FLOW IN A VERY MOIST AND WEAKLY SHEARED ENVIRONMENT WILL REMAIN IN PLACE SUNDAY NIGHT. PRECIPITABLE WATER VALUES NEAR 1.25 INCHES ALONG THE FRONT RANGE AND A DEEP WARM CLOUD LAYER OF 2000 METERS WILL BRING EVEN MORE EFFICIENT RAIN PRODUCING STORMS. SEE RAINFALL RATES HIGHER THAN THOSE TODAY WITH NUMEROUS STORMS PRODUCING UP TO 2 INCHES IN 45-60 MINUTES. THERE IS ALSO POTENTIAL FOR STORMS TO ANCHOR ALONG THE FRONT RANGE GIVEN THE EASTERLY LOW LEVEL FLOW EFFECTIVELY BALANCING ANY WEAK STORM INDUCED COLD POOLS...SO A FEW STORMS COULD PRODUCE EVEN HEAVIER RAINFALL. AT THIS TIME...HIGHEST THREAT OF HEAVY RAINFALL WOULD BE IN/NEAR THE FRONT RANGE FOOTHILLS AND I-25 URBAN CORRIDOR...WHERE A FLASH FLOOD WATCH MAY BE NEEDED THROUGH MUCH OF SUNDAY EVENING. WE WILL CONTINUE TO MONITOR THIS THREAT. RAIN AND A FEW THUNDERSTORMS MAY CONTINUE INTO EARLY MONDAY MORNING WITH WEAK Q-G LIFT AND DEEPER EASTERLY FLOW IN PLACE. BY MONDAY AFTERNOON...STRONGER SUBSIDENCE BEHIND THE WESTERLY MOVING WAVE SHOULD BRING DRIER CONDITIONS AND A CAPPING AIRMASS FROM EAST TO WEST ACROSS THE FORECAST AREA. THIS SHOULD LEAD TO DRY CONDITIONS EVEN IN MOST OF THE MOUNTAINS BY MONDAY EVENING. FOR TUESDAY AND WEDNESDAY...UPPER LEVEL RIDGE BUILDS OVER THE REGION WITH WARMING TEMPS ALOFT AND A MAINLY CAPPED AIRMASS ON THE PLAINS. MOUNTAINS SHOULD STILL SEE DEVELOPMENT OF ISOLATED TO SCATTERED CONVECTION EACH DAY. TEMPERATURES WILL WARM A FEW DEGREES FROM THE COOLER TEMPS MONDAY...WITH READINGS NEAR NORMAL. BY THURSDAY...CHANCE OF STORMS SHOULD SPREAD BACK ACROSS THE PLAINS AS AIRMASS DESTABILIZES AGAIN. FRIDAY AND SATURDAY SHOULD FEATURE A BETTER CHANCE OF STORMS IN ALL AREAS WITH POTENTIAL FOR A WEAK BACKDOOR COLD FRONT...HIGHER LOW LEVEL MOISTURE...AND WEAK SHORT WAVE IN WEST/NORTHWEST FLOW ALOFT. && .AVIATION...SOME CONVECTION IS JUST NOW DEVELOPING ALOFT TO THE IMMEDIATE SOUTH OF DIA. TEMPO GROUP IS STILL NEED THROUGH AROUND 03Z ANYWAY. WINDS GUSTS OK IN CURRENT TAF. SUNDAY'S TSRA WILL LIKELY START EARLIER THAN TODAY'S. && .HYDROLOGY...THIS EVENING'S THUNDERSTORMS COULD PRODUCE RAINFALL AMOUNTS UP TO ONE INCH PER HALF HOUR. SUNDAY'S AFTERNOON AND EVENING'S RATES COULD EVEN BE HIGHER. RAINFALL RATES UP TO 2 INCHES IN 45-60 MINUTES WOULD BE POSSIBLE WITH THE STRONGEST STORMS...SO A FLASH FLOOD WATCH MAY BE REQUIRED IN/NEAR THE FRONT RANGE FOOTHILLS AND I-25 URBAN CORRIDOR FOR THAT TIME FRAME. WILL CONTINUE TO MONITOR. && .BOU WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...RJK LONG TERM....BARJENBRUCH AVIATION...RJK
Hazardous weather outlook, Jul 13, 10:37 AM MDT, 8 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER/BOULDER CO 1037 AM MDT SAT JUL 13 2013 COZ030>051-141645- JACKSON COUNTY BELOW 9000 FEET- WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET- GRAND AND SUMMIT COUNTIES BELOW 9000 FEET- SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET- SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/ GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET- JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET- CENTRAL AND SOUTHEAST PARK COUNTY- LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY- BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1037 AM MDT SAT JUL 13 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS WILL AGAIN DEVELOP AROUND NOON OVER THE MOUNTAINS AND FOOTHILLS...BEFORE SPREADING EAST ONTO THE PLAINS DURING THE AFTERNOON AND EVENING. EXPECT HEAVY RAIN...SMALL HAIL AND GUSTY WINDS. RAINFALL RATES UP TO ONE INCH IN 30 MINUTES OR EVEN LESS WILL BE POSSIBLE WITH THE STRONGER STORMS. THE FIRE BURN AREAS WILL BE SUSCEPTIBLE TO FLASH FLOODING DUE TO THE HIGHER MOISTURE CONTENT AND RELATIVELY SLOW STORM MOTIONS. STORMS WILL GRADUALLY DIMINISH BY LATER THIS EVENING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SHOWERS AND THUNDERSTORMS WILL DEVELOP AGAIN ON SUNDAY AND ARE LIKELY TO BE MORE NUMEROUS ESPECIALLY OVER AND ALONG THE FRONT RANGE. THESE SLOW MOVING STORMS WILL BE CAPABLE OF HEAVY RAINFALL DURING THE AFTERNOON AND EVENING HOURS. RAINFALL RATES UP TO 2 INCHES IN ONE HOUR WILL BE POSSIBLE WITH THE STRONGEST STORMS. THESE RAINFALL AMOUNTS WOULD PRODUCE ADDITIONAL FLASH FLOODING CONCERNS IN BURN SCARS...WITH POSSIBLE FLOODING IN URBANIZED AREAS AS WELL. SHOWERS AND THUNDERSTORMS COULD LINGER ALL NIGHT...WITH STORMS ENDING IN MOST AREAS MONDAY MORNING. DRIER AIR WILL THEN SPREAD OVER THE REGION BEGINNING MONDAY AFTERNOON...WITH ONLY A SLIGHT CHANCE OF AFTERNOON AND EVENING THUNDERSTORMS MAINLY IN THE HIGH COUNTRY THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT...HOWEVER HEAVY RAINFALL AND FLOODING REPORTS WILL BE APPRECIATED. RJK/BARJENBRUCH
In the hours before
Local storm report, Jul 13, 4:09 PM MDT, 3 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
409 PM MDT SAT JUL 13 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0407 PM HEAVY RAIN 3 N BLACK HAWK 39.84N 105.49W
07/13/2013 M1.03 INCH GILPIN CO TRAINED SPOTTER
PAST 47 MINUTES
0301 PM HEAVY RAIN 4 ENE NEDERLAND 39.99N 105.45W
07/13/2013 M1.30 INCH BOULDER CO TRAINED SPOTTER
IN THE PAST 30 MINUTES
&&
JKSpecial weather statement, Jul 13, 4:23 PM MDT, 2 hours 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DENVER CO 423 PM MDT SAT JUL 13 2013 COZ046-047-132300- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- 423 PM MDT SAT JUL 13 2013 THE NATIONAL WEATHER SERVICE HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR NORTHERN LINCOLN AND EXTREME EASTERN ELBERT COUNTIES UNTIL 500 PM MDT. AT 421 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER ARRIBA...OR 23 MILES EAST OF LIMON...MOVING NORTHEAST AT 10 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH WILL BE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE BUT ARE NOT LIMITED TO... LIMON...HUGO...ARRIBA AND GENOA. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL CAN BE EXPECTED WITH THESE STORMS...AND MAY LEAD TO MINOR FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3910 10372 3931 10372 3941 10316 3908 10317 TIME...MOT...LOC 2221Z 205DEG 12KT 3930 10326 COOPER
Special weather statement, Jul 13, 4:28 PM MDT, 2 hours 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
428 PM MDT SAT JUL 13 2013
COZ039-040-045-132315-
NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE
COUNTIES/EAST BROOMFIELD COUNTY-BOULDER AND JEFFERSON COUNTIES BELOW
6000 FEET/WEST BROOMFIELD COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE
COUNTIES-
428 PM MDT SAT JUL 13 2013
THE NATIONAL WEATHER SERVICE HAS ISSUED A SIGNIFICANT WEATHER
ADVISORY FOR DENVER...EXTREME EASTERN JEFFERSON...WESTERN ADAMS AND
NORTHWESTERN ARAPAHOE COUNTIES UNTIL 515 PM MDT.
AT 425 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS DEVELOPING OVER CENTRAL AND NORTHERN
DENVER...MOVING NORTHEAST AT 5 TO 10 MPH.
HAIL UP TO THE SIZE OF PEAS AND WIND GUSTS UP TO 40 MPH WILL BE
POSSIBLE WITH THESE STORMS. IN ADDITION LOCALLY HEAVY RAINFALL...
UP TO ONE INCH IN 30 MINUTES...WILL ALSO OCCUR ALONG WITH MINOR
STREET FLOODING.
LOCATIONS IMPACTED INCLUDE BUT ARE NOT LIMITED TO...
DENVER...AURORA...EASTERN LAKEWOOD...SOUTHERN THORNTON...EASTERN
ARVADA...SOUTHERN WESTMINSTER...COMMERCE CITY...NORTHEASTERN
LITTLETON...ENGLEWOOD...SOUTHEASTERN WHEAT RIDGE...GREENWOOD
VILLAGE...DENVER INTERNATIONAL AIRPORT...SHERIDAN...D.I.A. TERMINAL
AND CONCOURSES...WATKINS AND BUCKLEY AFB.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO MINOR STREET FLOODING. FREQUENT CLOUD TO GROUND LIGHTNING IS
OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A
THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3960 10506 3983 10506 3996 10450 3970 10457
3964 10474
TIME...MOT...LOC 2225Z 205DEG 12KT 3975 10492
COOPERSpecial weather statement, Jul 13, 5:27 PM MDT, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
527 PM MDT SAT JUL 13 2013
COZ042-044-048-140030-
NORTHEAST WELD COUNTY-LOGAN COUNTY-MORGAN COUNTY-
527 PM MDT SAT JUL 13 2013
THE NATIONAL WEATHER SERVICE HAS ISSUED A SIGNIFICANT WEATHER
ADVISORY FOR EXTREME NORTHEASTERN MORGAN...WESTERN LOGAN AND EXTREME
EASTERN WELD COUNTIES UNTIL 630 PM MDT.
AT 526 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 13 MILES NORTHEAST OF PAWNEE BUTTES...OR 33 MILES
NORTHWEST OF STERLING...MOVING SOUTHEAST AT 15 MPH.
VERY HEAVY RAIN...WIND GUSTS UP TO 40 MPH AND PEA SIZE HAIL WILL BE
POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE BUT ARE NOT LIMITED TO...
NORTH STERLING RESERVOIR...WESTPLAINS...PAWNEE PASS...STONEHAM...
LOGAN CORNERS AND WILLARD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4067 10376 4096 10359 4086 10318 4052 10340
4052 10368
TIME...MOT...LOC 2326Z 294DEG 14KT 4091 10375
GIMMESTADLocal storm report, Jul 13, 5:50 PM MDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
550 PM MDT SAT JUL 13 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM HEAVY RAIN 1 ESE WHEAT RIDGE 39.77N 105.07W
07/13/2013 M2.33 INCH JEFFERSON CO TRAINED SPOTTER
IN THE PAST 45 MINUTES
0407 PM HEAVY RAIN 3 N BLACK HAWK 39.84N 105.49W
07/13/2013 M1.03 INCH GILPIN CO TRAINED SPOTTER
PAST 47 MINUTES
0301 PM HEAVY RAIN 4 ENE NEDERLAND 39.99N 105.45W
07/13/2013 M1.30 INCH BOULDER CO TRAINED SPOTTER
IN THE PAST 30 MINUTES
&&
JKLocal storm report, Jul 13, 6:02 PM MDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
602 PM MDT SAT JUL 13 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM HEAVY RAIN 1 E GOLDEN 39.74N 105.20W
07/13/2013 M1.34 INCH JEFFERSON CO TRAINED SPOTTER
IN THE PAST HOUR
0545 PM HEAVY RAIN 1 ESE WHEAT RIDGE 39.77N 105.07W
07/13/2013 M2.33 INCH JEFFERSON CO TRAINED SPOTTER
IN THE PAST 45 MINUTES
0407 PM HEAVY RAIN 3 N BLACK HAWK 39.84N 105.49W
07/13/2013 M1.03 INCH GILPIN CO TRAINED SPOTTER
PAST 47 MINUTES
0301 PM HEAVY RAIN 4 ENE NEDERLAND 39.99N 105.45W
07/13/2013 M1.30 INCH BOULDER CO TRAINED SPOTTER
IN THE PAST 30 MINUTES
&&
JKThe office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 7:25 PM MDT | Severe Thunderstorm Warning | BOU | Washington | 50 min |
| Jul 13, 7:37 PM MDT | Areal Flood Advisory | BOU | Washington | 113 min |
| Jul 13, 10:06 PM MDT | Areal Flood Advisory | BOU | Lincoln | 3 hr |
| Jul 14, 4:45 AM MDT | Flash Flood Watch | BOU | Boulder, Clear Creek, Douglas, Gilpin, Jefferson, Larimer and 1 more | 19 hr |
| Jul 14, 2:30 PM MDT | Areal Flood Advisory | BOU | Larimer | 2 hr |
| Jul 14, 4:05 PM MDT | Areal Flood Advisory | BOU | Larimer | 115 min |
Nearby
Flash Flood Warnings in Colorado, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.